Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 113, Number 2
HTML articles powered by AMS MathViewer

Determinant expression of Selberg zeta functions. III
Shin-ya Koyama PDF
Proc. Amer. Math. Soc. 113 (1991), 303-311
On the subgroup separability of generalized free products of nilpotent groups
C. Y. Tang PDF
Proc. Amer. Math. Soc. 113 (1991), 313-318
Prime factors of conjugacy classes of finite solvable groups
Pamela A. Ferguson PDF
Proc. Amer. Math. Soc. 113 (1991), 319-323
Extensions of isomorphisms between affine algebraic subvarieties of $k^ n$ to automorphisms of $k^ n$
Shulim Kaliman PDF
Proc. Amer. Math. Soc. 113 (1991), 325-334
On a basis for $H_ 2(\overline M_ g)$
Gabino González Díez PDF
Proc. Amer. Math. Soc. 113 (1991), 335-344
An integral inequality
J. Ernest Wilkins PDF
Proc. Amer. Math. Soc. 113 (1991), 345-353
Asymptotic periodicity of solutions to a class of neutral functional-differential equations
Jian Hong Wu PDF
Proc. Amer. Math. Soc. 113 (1991), 355-363
Integral means, bounded mean oscillation, and Gel′fer functions
Daniel Girela PDF
Proc. Amer. Math. Soc. 113 (1991), 365-370
On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi
Franz Brüggemann PDF
Proc. Amer. Math. Soc. 113 (1991), 371-379
Lifting invertibles in von Neumann algebras
Robert R. Rogers PDF
Proc. Amer. Math. Soc. 113 (1991), 381-388
The cyclic homology of algebras with adjoined unit
George A. Elliott, Ryszard Nest and Mikael Rørdam PDF
Proc. Amer. Math. Soc. 113 (1991), 389-395
Optimal control and semicontinuous viscosity solutions
E. N. Barron and R. Jensen PDF
Proc. Amer. Math. Soc. 113 (1991), 397-402
Continuous selections of solution sets to evolution equations
Vasile Staicu PDF
Proc. Amer. Math. Soc. 113 (1991), 403-413
Monotonicity of the forcing term and existence of positive solutions for a class of semilinear elliptic problems
Gadam Sudhasree PDF
Proc. Amer. Math. Soc. 113 (1991), 415-418
A function which is arc-analytic but not continuous
E. Bierstone, P. D. Milman and A. Parusiński PDF
Proc. Amer. Math. Soc. 113 (1991), 419-423
Creation and annihilation operators for anharmonic oscillators
Leonid Friedlander PDF
Proc. Amer. Math. Soc. 113 (1991), 425-433
A commutative Banach algebra with factorization of elements but not of pairs
S. I. Ouzomgi PDF
Proc. Amer. Math. Soc. 113 (1991), 435-441
Bounds on least dilatations
R. C. Penner PDF
Proc. Amer. Math. Soc. 113 (1991), 443-450
Connected plane sets which contain no nondegenerate connected simple graph
B. D. Garrett PDF
Proc. Amer. Math. Soc. 113 (1991), 451-459
Concerning continuous images of rim-metrizable continua
H. Murat Tuncali PDF
Proc. Amer. Math. Soc. 113 (1991), 461-470
Manifolds with finite first homology as codimension $2$ fibrators
Robert J. Daverman PDF
Proc. Amer. Math. Soc. 113 (1991), 471-477
Spin characteristic classes and reduced $K\textrm {Spin}$ group of a low-dimensional complex
Bang He Li and Hai Bao Duan PDF
Proc. Amer. Math. Soc. 113 (1991), 479-491
L’espace des fonctions continues d’un espace métrique dénombrable
Robert Cauty PDF
Proc. Amer. Math. Soc. 113 (1991), 493-501
Cofinality in normal almost compact spaces
W. Fleissner, J. Kulesza and R. Levy PDF
Proc. Amer. Math. Soc. 113 (1991), 503-511
The second Birkhoff theorem for optical Hamiltonian systems
Leonid Polterovich PDF
Proc. Amer. Math. Soc. 113 (1991), 513-516
Markov partitions for the two-dimensional torus
Mark R. Snavely PDF
Proc. Amer. Math. Soc. 113 (1991), 517-527
A central limit theorem on Heisenberg type groups
Peter Ohring PDF
Proc. Amer. Math. Soc. 113 (1991), 529-536
On monotone trajectories
Janusz Mierczyński PDF
Proc. Amer. Math. Soc. 113 (1991), 537-544
$\textbf {N}$-compactness and shape
Manuel Alonso Morón PDF
Proc. Amer. Math. Soc. 113 (1991), 545-550
On noncontinuous chaotic functions
Jack Ceder PDF
Proc. Amer. Math. Soc. 113 (1991), 551-555
There is a $Q$-set space in ZFC
Zoltán T. Balogh PDF
Proc. Amer. Math. Soc. 113 (1991), 557-561
Proper knots in open $3$-manifolds have locally unknotted representatives
Ollie Nanyes PDF
Proc. Amer. Math. Soc. 113 (1991), 563-571
A proof of van Douwen’s right ideal theorem
Dennis E. Davenport and Neil Hindman PDF
Proc. Amer. Math. Soc. 113 (1991), 573-580
On the existence of weakly $n$-dimensional spaces
Jan van Mill and Roman Pol PDF
Proc. Amer. Math. Soc. 113 (1991), 581-585
Vietoris-Begle theorem and spectra
Jerzy Dydak and George Kozlowski PDF
Proc. Amer. Math. Soc. 113 (1991), 587-592
A homogeneous continuum that is non-Effros
David P. Bellamy and Kathryn F. Porter PDF
Proc. Amer. Math. Soc. 113 (1991), 593-598
Locally convex linear topological spaces that are homeomorphic to the powers of the real line
A. Chigogidze PDF
Proc. Amer. Math. Soc. 113 (1991), 599-609
Unknotting number one knots are prime: a new proof
Xingru Zhang PDF
Proc. Amer. Math. Soc. 113 (1991), 611-612